Re: [MOL] Subject of Pain [01202] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Subject of Pain



In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time, 
COrla45218@aol.com writes:
> 
>    My question is "can chemo itself cause bone pain"?.  I am in severe 
lower 
>  back pain and also pain in the collar bone.  If my bone scan is so much 
>  better I cannot understand why the pain is getting so much worse.

Oh, Carol, is that EVER a re-run! :)   My father has had backaches since he 
started chemo (carboplatin and gemzar - and initially taxotere w/ 
carboplatin) the first time.  The nurse said it's not from the chemo itself, 
but from the pre- and post-chemo shots.  I think it's the steroids.  His bone 
scans are clean too and have been all along.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------